I started using Lutera last month and on the 20th pill/day I started having spotting, feeling "heavy" stomach (just like I normally do before periods), etc. though I was still supposed to be on hormonal pills, not on the last non-hormonal row. So now it's my third day of the last row, spotting continuous, but I still don't get periods. What if it won't start at all? Just finish the current pack and switch to the new one? Thanks!
Keep taking your tablets as instructed.
You are experiencing breakthrough bleeding which is very common especially when an oral contraceptive is first started. Your body is adjusting to the hormones. It may take several cycles for the spotting to stop. Despite the spotting you still have contraceptive cover.
You should see your doctor if the spotting does not settle or gets particularly heavy. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2012 • 1 answer
Posted 26 Aug 2013 • 1 answer
I had Mirena in me for a year or so and I just got it removed on July 14th of 2014 and I started my?
Posted 19 Aug 2014 • 1 answer
Posted 6 Jun 2015 • 1 answer
Posted 15 Oct 2016 • 0 answers